Journal of Symbolic Logic 35 (1):143 (1970)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/S0022481200092574
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,826
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Concerning a Problem of H. Scholz.Andrzej Mostowski - 1956 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 2 (10-15):210-214.
The Hilbert Type Axiomatization of Some Three-Valued Propositional Logic.Andrzej Zbrzezny - 1990 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 36 (5):415-421.
Pure Logic with Branched Quantifiers.Marcin Mostowski - 1989 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 35 (1):45-48.

Analytics

Added to PP index
2016-06-30

Total views
12 ( #771,707 of 2,438,861 )

Recent downloads (6 months)
1 ( #435,061 of 2,438,861 )

How can I increase my downloads?

Downloads

My notes